Volume 30, Number 2
Previous Issue Next Issue

M. Hintermüller, Michael HinzeRonald H.W. Hoppe

10.4208/jcm.1109-m3522

J. Comp. Math., 30 (2012), pp. 101-123.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1186 3888 Abstract

Dongyang Shi & Chao Xu

10.4208/jcm.1106-m3520

J. Comp. Math., 30 (2012), pp. 124-138.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1147 3879 Abstract

Bo Yu, Donghui Li & Ning Dong

10.4208/jcm.1110-m3395

J. Comp. Math., 30 (2012), pp. 139-156.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1113 3776 Abstract

Yunyun Ma, Fuming Ma & Heping Dong

10.4208/jcm.1109-m3491

J. Comp. Math., 30 (2012), pp. 157-176.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1102 3783 Abstract

Fenlin Yang, Ke Chen, & Bo Yu

10.4208/jcm.1107-m3423

J. Comp. Math., 30 (2012), pp. 177-196.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 992 3845 Abstract

Changfeng Ma

10.4208/jcm.1107-m3559

J. Comp. Math., 30 (2012), pp. 197-222.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1118 3726 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard